Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    melkor75 is offline New Member
    Join Date
    Jul 2005
    Posts
    11

    hmm made a big mistake so far...

    Damn,

    I've messed up..

    Starting my first course of 500mg test/e and 400mg decca pw

    I have more decca than i needed by quite a way. So to get rid of the bubbles from the blue plastic part of the needle i was squirting out the quite a bit of what i thought was decca...sadly i noticed today on my 5th injection that the more clear of the 2 solutions is the test/e and the decca which i was drawing last into the syringe was just sinking to the bottom and staying put.

    So i'd say i've been only taking in around 350-400mg/test e and the full 500mg+ if not more of decca per week




    What should i do...

    1/ just carry on but make sure i take the correct doses of each from now on.

    2/ slip in an extra 250 of test/e this week ( i have some spare of that too)

    3/ something else?


    damn those little bubbles ...arrrgh

    please let me know.

    thanks

  2. #2
    SpiderRico's Avatar
    SpiderRico is offline Member
    Join Date
    Jun 2005
    Location
    Dirty Jerz
    Posts
    954
    how long has this been going on? I say just dont slip up anymore and just make sure from now on that you run the Test Higher or your wee wee will be fuct

  3. #3
    decadbal's Avatar
    decadbal is offline Banned
    Join Date
    Nov 2002
    Location
    North Charlotte
    Posts
    11,924
    just correct your doses, it will balance back out, your doses arnt off majorly

  4. #4
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    ...bro,just pull back on the syringe after you have filled it,flick the tip a few times and then push the air out,no need to " push bubbles out" they are easy to get rid of..

  5. #5
    305GUY's Avatar
    305GUY is offline Anabolic Member
    Join Date
    Jun 2005
    Location
    M-I-YaYo
    Posts
    3,985
    Quote Originally Posted by melkor75
    So to get rid of the bubbles from the blue plastic part of the needle i was squirting out the quite a bit of what i thought was decca...
    WOW!

  6. #6
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Continue on after readjusting...

  7. #7
    melkor75 is offline New Member
    Join Date
    Jul 2005
    Posts
    11
    ok thanks for the replies ...i'll just continue with the correct dosages and hopefully i'll be good.

    It's just my 5th injection so i'm just 2 weeks into my course..10 weeks left to get it right.

    thanks again for the help

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •